Alert archive / Arkansas / River Flood Warnings in 2007
River Flood Warning 13, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Dec 15, 2007, 9:16 AM CST for White County, Woodruff County, Arkansas. It took effect at Dec 17, 2007, 3:52 AM CST. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2007, 9:16 AM CST (15:16 UTC)
- In effect from
- Dec 17, 2007, 3:52 AM CST
- Expired
- Dec 19, 2007, 6:19 AM CST
- In force
- 50 hr
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 82 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River near Augusta (AUGA4).
- Action stage
- 25.5 ft
- Minor stage
- 26 ft
- Moderate stage
- 34 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07074850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLZK 151516 FLWLZK FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 916 AM CST SAT DEC 15 2007 ...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES. MINOR OVERBANK FLOODING IS FORECAST FOR PORTIONS OF THE LOWER WHITE RIVER. AT THIS TIME OF YEAR...WITH THE GROWING SEASON OVER...THE IMPACTS SHOULD BE INSIGNIFICANT. OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-160616- /O.NEW.KLZK.FL.W.0013.071217T1536Z-071221T1047Z/ /AUGA4.1.ER.071217T1536Z.071218T1800Z.071220T0447Z.NO/ 916 AM CST SAT DEC 15 2007 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLOOD WARNING FOR THE WHITE RIVER AT AUGUSTA. * FROM MONDAY MORNING UNTIL THE WARNING IS CANCELLED. * AT 5:00 AM SATURDAY THE STAGE WAS 16.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO JUST OVER 27 FEET TUESDAY EVENING. FALLING BELOW FLOOD STAGE BY LATE NEXT WEEK. $$
8 follow-up statements
000 WGUS84 KLZK 160207 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 807 PM CST SAT DEC 15 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-161707- /O.EXT.KLZK.FL.W.0013.071218T0000Z-071220T0600Z/ /AUGA4.1.ER.071218T0000Z.071218T1800Z.071219T0000Z.NO/ 807 PM CST SAT DEC 15 2007 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM SATURDAY THE STAGE WAS 17.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE MONDAY AND WILL CONTINUE TO RISE TO NEAR 27.5 FEET TUESDAY AFTERNOON. IT WILL FALL BELOW FLOOD STAGE LATE TUESDAY. $$
000 WGUS84 KLZK 161432 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 832 AM CST SUN DEC 16 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-170532- /O.EXT.KLZK.FL.W.0013.071217T1621Z-071220T0142Z/ /AUGA4.1.ER.071217T1621Z.071218T0600Z.071218T1942Z.NO/ 832 AM CST SUN DEC 16 2007 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * UNTIL THE WARNING IS CANCELLED. * AT 6 AM SUNDAY THE STAGE WAS ESTIMATED TO BE 19.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING. THE RIVER WILL CREST NEAR 27.4 FEET LATE MONDAY EVENING. $$
000 WGUS84 KLZK 170210 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 810 PM CST SUN DEC 16 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-171710- /O.EXT.KLZK.FL.W.0013.071217T0952Z-071219T2209Z/ /AUGA4.1.ER.071217T0952Z.071218T0000Z.071218T1609Z.NO/ 810 PM CST SUN DEC 16 2007 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM SUNDAY THE STAGE WAS 23.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AND CONTINUE TO RISE TO NEAR 27.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING. $$ 219
000 WGUS84 KLZK 171607 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1007 AM CST MON DEC 17 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-180707- /O.EXT.KLZK.FL.W.0013.000000T0000Z-071221T2100Z/ /AUGA4.1.ER.071217T1751Z.071218T1200Z.071220T1500Z.NO/ 1007 AM CST MON DEC 17 2007 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 AM MONDAY THE STAGE WAS 11.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...CONTINUE TO RISE NEAR 27.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. $$ 222
000 WGUS84 KLZK 180312 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 912 PM CST MON DEC 17 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-181812- /O.EXT.KLZK.FL.W.0013.000000T0000Z-071221T0400Z/ /AUGA4.1.ER.071218T0206Z.071218T1800Z.071219T2200Z.NO/ 912 PM CST MON DEC 17 2007 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM MONDAY THE STAGE WAS 25.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 27.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. $$
000 WGUS84 KLZK 181545 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 945 AM CST TUE DEC 18 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES. OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-190645- /O.EXT.KLZK.FL.W.0013.000000T0000Z-071220T1330Z/ /AUGA4.1.ER.000000T0000Z.071218T1800Z.071219T0730Z.NO/ 945 AM CST TUE DEC 18 2007 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * UNTIL THURSDAY MORNING. * TUESDAY MORNING...THE STAGE WAS ESTIMATED TO BE NEAR 26.0 FEET. * MINOR FLOODING MAY BE OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO CREST NEAR 26.5 FEET LATER TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW. $$
000 WGUS84 KLZK 190225 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 825 PM CST TUE DEC 18 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-191725- /O.EXT.KLZK.FL.W.0013.000000T0000Z-071220T1800Z/ /AUGA4.1.ER.071219T0419Z.071219T0600Z.071219T1200Z.NO/ 825 PM CST TUE DEC 18 2007 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 5:00 PM TUESDAY THE STAGE WAS 25.7 FEET. * MINOR FLOODING MAY BE OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR 26.1 FEET EARLY WEDNESDAY MORNING THEN BEGIN A SLOW FALL. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY MORNING. $$ 104/223
000 WGUS84 KLZK 191219 FLSLZK FLOOD STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 619 AM CST WED DEC 19 2007 ...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS... WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES. THE WHITE RIVER AT AUGUSTA CRESTED YESTERDAY AT FLOOD STAGE AND HAS NOW FALLEN BELOW THAT LEVEL. THIS WILL BE THE LAST STATEMENT FOR THIS EVENT. OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... HTTP://WWW.SRH.NOAA.GOV/LZK UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS. ARC145-147-191249- /O.CAN.KLZK.FL.W.0013.000000T0000Z-071220T1800Z/ /AUGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 619 AM CST WED DEC 19 2007 THE FLOOD WARNING IS CANCELLED FOR THE WHITE RIVER AT AUGUSTA. * AT 5:00 AM WEDNESDAY THE STAGE WAS 25.4 FEET. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. $$ SB/300
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Dec 15, 5:32 AM CST, 3 hours 44 minutes earlier.
Area forecast discussion, Dec 15, 5:32 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 532 AM CST SAT DEC 15 2007 .AVIATION... LARGE AREA OF RAIN WITH ISOLATED THUNDER CURRENTLY MOVING THROUGH THE STATE. CIGS/VISBYS WILL REMAIN IFR TO LIFR THIS MORNING...AND WILL LIFT SOME WHEN DRY SLOT MOVES IN FROM THE WEST. HOWEVER...UPPER LOW WILL BRING WRAP AROUND MOISTURE LATER THIS AFTERNOON AND THIS EVENING. NORTHERN SITES WILL SEE RAIN MIX WITH SNOW...AND THEN CHANGE TO ALL SNOW THIS AFTERNOON. KHOT...KLIT...AND KPBF WILL SEE RAIN MIX WITH SNOW BEFORE 00Z AND CONTINUE THROUGH MID EVENING. KLLQ WILL SEE ALL RAIN THIS EVENING...AS MOISTURE LEAVES BEFORE COLDER AIR GETS THAT FAR SOUTH. HAVE REMAINED PESSIMISTIC ABOUT CLEARING OVERNIGHT...AND KEPT MVFR CIGS IN THROUGH 12Z. && .PREV DISCUSSION... /ISSUED 325 AM CST SAT DEC 15 2007/ SHORT TERM...TODAY THROUGH TUESDAY UPPER TROF MOVING ACROSS THE PLAINS TODAY WILL PASS THE AREA TONIGHT. APPEARS THE TROF MAY STILL BE OPEN AS IT REACHES THE AREA WITH THE MAIN CENTER NEAR THE NORTHERN BORDER OF THE STATE. A LARGE AREA OF RAIN WITH EMBEDDED ELEVATED THUNDERSTORMS WAS MOVING ACROSS THE AREA EARLY THIS MORNING. THIS SHOULD BE COVERING THE EASTERN HALF OF THE AREA AT 12Z WHILE WESTERN AREAS WILL GET A LULL AS SOMEWHAT OF A DRY SLOT MOVES IN. BASED ON THIS SETUP...LEFT 100 POPS IN THE EASTERN HALF FOR THIS MORNING WITH LOWER POPS TO THE WEST. THE DRY SLOT SHOULD COVER THE ENTIRE AREA BY MIDDAY AND CONTINUED CHANCE POPS FOR THAT PERIOD. THE WRAPAROUND MOISTURE ASSOCIATED WITH THE MAIN TROF WILL MOVE INTO WESTERN AREAS DURING THE AFTERNOON AND INCREASED POPS BACK TO LIKELY IN THE NORTHWEST BY LATE AFTERNOON. THIS SECOND AREA OF MOISTURE WILL PASS ACROSS THE AREA EARLY TONIGHT AND WILL BE MAINLY PAST THE AREA BY 06Z. CONTINUED SMALL POPS IN THE NORTHEAST FOR AWHILE AFTER MIDNIGHT. DRY WEATHER SHOULD COVER THE AREA FROM SUNDAY AND BEYOND AS WEAK UPPER RIDGING MOVES IN AND A SURFACE HIGH PRESSURE SYSTEM WILL BE IN THE AREA. TEMPS AT THE REPORTING STATIONS HAVE REMAINED RATHER STEADY THROUGH THE NIGHT AND HAVE BEEN ABOVE FREEZING. A FEW AREAS IN THE NORTHWEST WERE IN THE 33 TO 34 DEGREE RANGE AND SOME SLEET HAS BEEN MIXED IN AT TIMES WITH SOME PATCHY FREEZING RAIN...MAINLY AT HIGHER ELEVATIONS WHERE TEMPS MAY BE AT FREEZING. TEMPS SHOULD NOT CHANGE MUCH THROUGH TODAY BUT DID ALLOW FOR A FEW DEGREES OF WARMING AS CLOUDS MAY THIN WITH THE DRY SLOT. STILL LOOKS LIKE SOME AREAS IN THE NORTHWEST COULD HAVE A MIXTURE OF SNOW AND SLEET AND MAYBE SOME ISOLATED FREEZING RAIN...SO WILL CONTINUE THE WINTER WEATHER ADVISORY. HOWEVER...DO NOT SEE THIS FOR JOHNSON AND POPE COUNTIES. SOME OF THE HIGHER ELEVATIONS IN THE NORTHERN PARTS OF THOSE COUNTIES COULD SEE SOME MIXED PRECIP BUT IN THE ARKANSAS RIVER VALLEY WHERE THE MAJORITY OF THE RESIDENTS OF THOSE COUNTIES ARE...TEMPS WILL STAY SAFELY ABOVE FREEZING. THUS THOSE TWO COUNTIES WERE DROPPED FROM THE ADVISORY. AS THE UPPER TROF MOVES INTO THE AREA LATER THIS AFTERNOON AND EVENING...TEMPS WILL DROP THROUGHOUT THE AIR COLUMN AND PRECIP SHOULD MIX WITH AND CHANGE TO SNOW IN MANY AREAS. MOISTURE NOT LOOKING REAL GREAT AS THIS HAPPENS SO SNOW ACCUMULATIONS IN MOST AREAS SHOULD BE VERY MINOR IF ANYTHING. THE EXCEPTION COULD BE IN THE NORTH CLOSER TO THE TROF AXIS. AN INCH OR TWO OF ACCUMULATION IS STILL POSSIBLE THERE. A SNOW ADVISORY CONTINUING INTO TONIGHT MAY BE NEEDED THERE BUT WITH THE ONGOING WINTER WEATHER ADVISORY IN PLACE THERE...WILL LET DAY SHIFT MAKE THE NECESSARY ADJUSTMENTS TO THAT LATER TODAY. ALSO THE SURFACE LOW TO THE EAST OF THE AREA WILL DEEPEN RESULTING IN INCREASING WINDS. IT LOOKS LIKE WINDS MAY REACH LAKE WIND ADVISORY LEVELS TONIGHT ESPECIALLY IN THE EAST. WILL LET DAY SHIFT EVALUATE THIS AS WELL. LONG TERM...TUESDAY NIGHT THROUGH FRIDAY NIGHT SYSTEM MOVES INTO THE REGION WEDNESDAY...BRINGING RAIN CHANCES BACK TO THE STATE WEDNESDAY AND WEDNESDAY NIGHT. SURFACE LOW MOVES QUICKLY OFF TO THE NORTHEAST ON THURSDAY...TAKING PRECIPITATION WITH IT. HIGH PRESSURE FOLLOWS...BEFORE NEXT SYSTEM MOVES INTO THE REGION FOR JUST BEYOND THE LONG TERM. TEMPERATURES WILL BE ABOVE NORMAL... BUT DID GO A FEW DEGREES COOLER THAN GUIDANCE. && .LZK WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR BAXTER- BOONE-MARION-NEWTON-SEARCY. && AVIATION...58
Hazardous weather outlook, Dec 15, 5:00 AM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST SAT DEC 15 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CST SAT DEC 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT RAIN WILL CONTINUE TODAY ACROSS THE STATE AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. IN THE HIGHER ELEVATIONS OF NORTHWEST ARKANSAS...SOME SLEET OR FREEZING RAIN MAY MIX IN WITH THE RAINFALL THIS MORNING. DRIER AIR WILL MOVE INTO THE STATE FROM WEST TO EAST THIS MORNING INTO EARLY AFTERNOON. HOWEVER...THE UPPER LEVEL LOW WILL BRING WRAP AROUND MOISTURE TO THE STATE LATE THIS AFTERNOON INTO THIS EVENING. IN NORTH CENTRAL ARKANSAS...RAIN WILL MIX WITH SNOW...BEFORE CHANGING OVER TO ALL SNOW AFTER SUNSET. ACCUMULATIONS WILL BE AROUND ONE INCH...WITH UP TO TWO INCHES POSSIBLE CLOSE TO THE MISSOURI BORDER. MUCH OF THE SNOW WILL STICK IN GRASSY AREAS...BUT SOME ROADS MAY BECOME SLICK WHEN TEMPERATURES FALL BELOW FREEZING. IN AREAS NORTH OF LITTLE ROCK...RAIN MAY MIX WITH SNOW THIS EVENING. WHILE MOISTURE WILL LIMITED...SOME SNOW FLURRIES OR A DUSTING OF SNOW ON GRASSY AREAS IS POSSIBLE. THERE WILL BE LITTLE TO NO SNOW ACCUMULATION ACROSS CENTRAL AND WESTERN ARKANSAS. SOUTHERN ARKANSAS MAY SEE A FLURRY OR TWO...BUT THE COLDER AIR WILL NOT REACH THIS AREA UNTIL AFTER THE MOISTURE HAS MOVED OUT OF THE STATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DRY WEATHER WILL RETURN SUNDAY AND CONTINUE THROUGH TUESDAY...BEFORE THE NEXT CHANCE OF RAIN MOVES IN FOR THE MIDDLE OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 10:01 PM CST | Winter Weather Advisory | LZK | Baxter, Marion | 23 hr |
| Dec 15, 8:49 AM CST | River Flood Warning | LZK | Yell | 48 hr |
| Dec 15, 9:58 AM CST | River Flood Warning | LZK | Saline | 24 hr |
| Dec 15, 2:40 PM CST | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 15 hr |
Nearby
River Flood Warnings in Arkansas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.